# SDR SWAA2021051323353

- Difficulty date: October 12, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT LOWER I/B FIXED TRAILING EDGE PANEL #551GB FWD WIGGLE PLATE CRACKED (102-001) / REPLACE FWD WIGGLE PLATE @ LEFT WING AFT LOWER I/B FIXED TRAILING EDGE FWD OF PANEL 551GB AS PER B737-700 SRM 51-40-02-0G-0
